# SDR DHL2004364017

- Difficulty date: November 19, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C200601004
- Part serial: U376
- Condition: Binding
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

EXCESSIVE BREAKAWAY THRUST REQUIRED TO MOVE AIRCRAFT NR 3 BRAKE ASSY, REMOVED.  FOUND NR 3 BRAKE BOUND.  REMOVED NR 3 BRAKE ASSY PER MM 32-00-00 AND 32-42-27 XFER TO DMI 18528 PER MEL 32-42-09-1, CAT C.  NR 3B RAKE ASSY REMOVED.  INSTALL SERVICEABLE BRAKE ASSY AS PER MM 32-42-27.
